# SDR UIEA2016062700499

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: CR3242504
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 C-DUCT LT AND RT AFT INTERNAL PART, SUNK RIVETS.  DRILLED OUT DAMAGED RIVETS AND INSTALLED NEW RIVETS IAW SRM 51-40-02.
